Cookies on VetMed Resource

Like most websites we use cookies. This is to ensure that we give you the best experience possible.

 

Continuing to use www.cabi.org  means you agree to our use of cookies. If you would like to, you can learn more about the cookies we use.

VetMed Resource

Veterinary information to support practice, based on evidence and continuing education

Sign up to receive our Veterinary & Animal Sciences e-newsletter, book alerts and offers direct to your inbox.

Results per page:

Search results

Abstract

Author(s)
Pageat, P.
Citation
Point Vétérinaire, 1998, 28, 187, pp 2007-2011
Abstract

Diagnostic signs of administration of a neuroleptic, whether in error or in overdosage, included anxiety, disobedience, anorexia, incontinence and apathy. Aggressive behaviour may develop. These signs should disappear rapidly when administration stops. Recovery may be hastened by giving...

Author(s)
Chaurand, J.-P.; Pageat, P.
Citation
Pratique Médicale & Chirurgicale de l'Animal de Compagnie, 1984, 19, 5, pp 357-366
Abstract

Recurrent photophobia, anxiety and hallucinatory behaviour are reported in 18 dogs and 21 cats that had been anaesthetized with ketamine. Electroencephalograms are presented in one case. Predisposing factors are inadequate pre-anaesthetic medication, and allowing the animal to be taken away before...

Author(s)
Pageat, P.
Citation
Pratique Médicale & Chirurgicale de l'Animal de Compagnie, 1986, 21, 3, pp 185-190